MathSciNet Relay Station
MathSciNet bibliographic data
MR2150344 (2006b:37139) 37K10 (35A30 35Q53 37K35)
Liu, Q. P.; Hu, Xing-Biao; Zhang, Meng-Xia Supersymmetric modified Korteweg-de Vries equation: bilinear approach. Nonlinearity 18 (2005), no. 4, 1597–1603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement